# SDR OZCA20200515402

- Difficulty date: April 2, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N241BC
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 35,693 hours, 32,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8152403
- Part serial: 9809069
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PACK 2 FAILED CAUSING RISE IN CABIN TEMP AND FA REPORTED SMOKE SMELL IN CABIN
